Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sheltered modules and rings


Author: Seth Warner
Journal: Proc. Amer. Math. Soc. 30 (1971), 8-14
MSC: Primary 16.98
DOI: https://doi.org/10.1090/S0002-9939-1971-0281760-1
MathSciNet review: 0281760
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of determining when a module (ring) admits an indiscrete, Hausdorff linear (ideal) topology is discussed in terms of sheltered modules (rings).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281760-1
Keywords: Sheltered module, sheltered submodule, sheltered ring, sheltered ideal, topological module, topological ring
Article copyright: © Copyright 1971 American Mathematical Society